Posted 10/2/2020 11:07 AM (GMT -6)
Hi, FibroMark, and welcome! I will get that vibration sensation occasionally. It only lasts for a few seconds and then disappears. So it isn’t an issue to me. But I sure can see where it could drive one bonkers!
One supplement that has helped quite a few on this forum is Vitamin D3. Many are low in vitamin D3 because they are inside a lot or they wear sun screen when outside. There aren’t many foods that have vitamin D in them. The greatest source is sunlight.
I live in sunny Florida and yet was very low in vitamin D. I started taking Vitamin D3 supplements and they have helped me a lot...especially with pain. Pain can cause a myriad of symptoms and I’m wondering if perhaps It could be causing these vibrating sensations in various parts of your body. Vitamin D3 is quite inexpensive and also safe so you might want to see if this helps with your problem. I, myself, take 5,500 IU of Vitamin D3 daily. Most people take less. You can talk to your doctor or pharmacist and they could help you in this area.
Another thing that could possibly help you is a muscle relaxer. I take Robaxin (methocarbamol) and it has made a significant difference for me. It also is inexpensive. This is another question for you to ask your doctor. I really hope these suggestions can possibly help you with your situation.
Be sure to read Fibro 101...the first thread on the forum. There are links to good info about fibro and you will learn a lot there.
I’m looking forward to getting to know you better. Don’t hesitate to ask questions because we are here to help you. Hope to hear more from you soon.